Makale
Tam Makale
Uluslararası
2014
Açık erişimli
FG-morphisms and FG-extensions
Hacettepe Journal of Mathematics and Statistics
Cilt 43 · Sayı 6 · ss. 915–922 · 01.01.2014
Özet
We investigate the relations between Fan-Gottesman compactification and categories. We deal with maps having an extension to a homeomorphism between the Fan-Gottesman compactification of their domains and ranges.
Anahtar kelimeler
Fan-Gottesman compactification
categories
COMPACTIFICATION
LOCALIZATIONS
Atıf için künye
Elmali, C. S., & Uğur, T. (2014). FG-morphisms and FG-extensions. Hacettepe Journal of Mathematics and Statistics, 43(6), 915–922. https://doi.org/10.15672/hjms.2014437526
BibTeX
@article{elmali2014-74162,
author = {Elmali, Ceren Sultan and Uğur, Tamer},
title = {FG-morphisms and FG-extensions},
journal = {Hacettepe Journal of Mathematics and Statistics},
year = {2014},
volume = {43},
number = {6},
pages = {915--922},
issn = {1303-5010},
doi = {10.15672/hjms.2014437526},
url = {https://akademik.atauni.edu.tr/yayinlar/74162-fg-morphisms-and-fg-extensions}
}